zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Implicit difference approximation for the time fractional diffusion equation. (English) Zbl 1140.65094
Author’s summary: We consider a time fractional diffusion equation on a finite domain. The equation is obtained from the standard diffusion equation by replacing the first-order time derivative by a fractional derivative (of order 0<α<1). We propose a computationally effective implicit difference approximation to solve the time fractional diffusion equation. Stability and convergence of the method are discussed. We prove that the implicit difference approximation (IDA) is unconditionally stable, and the IDA is convergent with O(τ+h 2 ), where τ and h are time and space steps, respectively. Some numerical examples are presented to show the application of the present technique.
MSC:
65R20Integral equations (numerical methods)
45J05Integro-ordinary differential equations
26A33Fractional derivatives and integrals (real functions)
35K05Heat equation
65M06Finite difference methods (IVP of PDE)
65M12Stability and convergence of numerical methods (IVP of PDE)
References:
[1]O. P. Agrawal,Solution for a Fractional Diffusion-Wave Equation Defined in a Bounded Domain, J. Nonlinear Dynamics29 (2002), 145–155. · Zbl 1009.65085 · doi:10.1023/A:1016539022492
[2]V. V. Anh and N. N. Leonenko,Spectral analysis of fractional kinetic equations with random data, J. Stat. Pgys.104 (2001), 1349–1387. · Zbl 1034.82044 · doi:10.1023/A:1010474332598
[3]Orsingher, Enzo, Beghin, Luisa,Time-fractional telegraph equations and telegraph processes with Brownian time, Probab. Theory Related Fields128(1) (2004), 141–160. · Zbl 1049.60062 · doi:10.1007/s00440-003-0309-8
[4]G. J. Fix and J. P. Roop,Least squares finite element solution of a fractional order two-point boundary value problem, Computers Math. Applic.48 (2004), 1017–1033. · Zbl 1069.65094 · doi:10.1016/j.camwa.2004.10.003
[5]R. Gorenflo, A. Iskenderov and Yu. Luchko,Maping between solusions of fractional diffusion-wave equations, Fract. Calculus and Appl. Math.3 (2000), 75–86.
[6]R. Gorenflo, Yu. Luchko and F. Mainardi,Wright function as scale-invariant solutions of the diffusion-wave equation, J. Comp. Appl. Math.118 (2000), 175–191. · Zbl 0973.35012 · doi:10.1016/S0377-0427(00)00288-0
[7]R. Gorenflo, F. Mainardi, D. Moretti and P. Paradisi,Time Fractional Diffusion: A Discrete Random Walk Approach [J], Nonlinear Dynamics29 (2002), 129–143. · Zbl 1009.82016 · doi:10.1023/A:1016547232119
[8]F. Huang and F. Liu,The time fractional diffusion and advection-dispersion equation, ANZIAM J.46 (2005), 1–14. · Zbl 1072.35218 · doi:10.1017/S1446181100008282
[9]Liu, V. Anh, I. Turner,Numerical solution of space fractional Fokker-Planck equation J. Comp. and Appl. Math.166 (2004), 209–219. · Zbl 1036.82019 · doi:10.1016/j.cam.2003.09.028
[10]F. Liu, V. Anh, I. Turner and P. Zhuang,Time fractional advection dispersion equation, J. Appl. Math. & Computing13 (2003), 233–245. · Zbl 1068.26006 · doi:10.1007/BF02936089
[11]F. Liu, V. Anh, I. Turner and P. Zhuang,Numerical simulation for solute transport in fractal porous media, ANZIAM J.45(E) (2004), 461–473.
[12]F. Liu, S. Shen, V. Anh and I. Turner,Analysis of a discrete non-Markovian random walk approximation for the time fractional diffusion equation, ANZIAM J.46(E) (2005), 488–504.
[13]B. Luisa and O. Enzo,The telegraph processes stopped at stable-distributed times and its connection with the fractional telegraph equation, Fract. Calc. Appl. Anal.6(2) (2003), 187–204.
[14]F. Mainardi,The fundamental solutions for the fractional diffusiona-wave equation, Appl. Math.9(6) (1996), 23–28.
[15]M. Meerschaert and C. Tadjeran,Finite difference approximations for two-sided spacefractional partial differential equations, (2005), to appear.
[16]M. Meerschaert and C. Tadjeran,Finite difference approximations for fractional advection-dispersion flow equations, J. Comp. and Appl. Math. (2005), (in press).
[17]I. Podlubny,Fractional Differential Equations, Academic Press, 1999.
[18]W. R. Schneider and W. Wyss,Fractional diffusion and wave equations, J. Math. Phys.30 (1989), 134–144. · Zbl 0692.45004 · doi:10.1063/1.528578
[19]W. Wyss,The fractional diffusion equation, J. Math. Phys.27 (1986), 2782–2785. · Zbl 0632.35031 · doi:10.1063/1.527251